JMI cover

Journal of Mathematical Inequalities

Volume: 7

Year: 2013


Issue: 4 (December, 2013)
Article number / DOI Authors / Title Pages Abstract Article
07-51 Zheng Liu: A variant of Chebyshev inequality with applications 551–561 View View
07-52 Zheng Jie Sun, Ling Zhu: Simple proofs of the Cusa-Huygens-type and Becker-Stark-type inequalities 563–567 View View
07-53 Chao-Ping Chen, József Sándor: Inequality chains related to trigonometric and hyperbolic functions and inverse trigonometric and hyperbolic functions 569–575 View View
07-54 Zhaojun Wu, Yuxian Chen: Milloux inequality of meromorphic function in annuli 577–586 View View
07-55 S. I. Kalmykov, M. A. Pervukhin: On some bounds for real parts of the critical points of polynomials 587–592 View View
07-56 Weifeng Xia, Yuming Chu: Optimal inequalities between Neuman-Sándor, centroidal and harmonic means 593–600 View View
07-57 Zhen-Hang Yang: Refinements of a two-sided inequality for trigonometric functions 601–615 View View
07-58 Rozarija Jakšić, Josip Pečarić: New converses of the Jessen and Lah-Ribarič inequalities II 617–645 View View
07-59 Bo-Yong Lian: Rate of approximation of bounded variation functions by the Bézier variant of Chlodowsky operators 647–657 View View
07-60 Yuming Chu, Baoyu Liu, Miaokun Wang: Refinements of bounds for the first and second Seiffert means 659–668 View View
07-61 Youjiang Lin, Gangsong Leng: The Steiner symmetrization of log-concave functions and its applications 669–677 View View
07-62 Neven Elezović, Long Lin, Lenka Vukšić: Inequalities and asymptotic expansions of the Wallis sequence and the sum of the Wallis ratio 679–695 View View
07-63 Igor Ž. Milovanović, Emina I. Milovanović, Tatjana Z. Mirković: Remark on Ozeki inequality for convex polygons 697–699 View View
07-64 Jing-Feng Tian, Xi-Mei Hu: Refinements of generalized Hölder's inequality 701–710 View View
07-65 Zhen-Hang Yang: Estimates for Neuman-Sándor mean by power means and their relative errors 711–726 View View
07-66 Xiaohui Fu, Chuanjiang He: On some inequalities for unitarily invariant norms 727–737 View View
07-67 Sajid Iqbal, Kristina Krulić Himmelreich, Josip Pečarić, Dora Pokaz: n-Exponential Convexity of Hardy-type and Boas-type functionals 739–750 View View
07-68 Ying-Qing Song, Wei-Dong Jiang, Yu-Ming Chu, Dan-Dan Yan: Optimal bounds for Toader mean in terms of arithmetic and contraharmonic means 751–757 View View
07-69 Hong-Yan Xu, Jin Tu, Cai-Feng Yi: The applications on some inequalities of the composition of entire functions 759–772 View View
07-70 Yu Miao, Li Ge, Ang Peng: Bounds for the weighted Gini mean difference of an empirical distribution 773–783 View View
07-71 Yanbo Ren: Good λ-inequalities and rearrangement inequalities for vector-valued martingales 785–792 View View